Title: Solving the constrained KP hierarchy by gauge transformations
Authors: Chau, LL
Shaw, JC
Tu, MH
Department of Applied Mathematics
Issue Date: 1-Aug-1997
Abstract: We solve the constrained Kadomtsev-Petviashvili (cKP) hierarchy by using the gauge transformation technique. We show that there are two kinds of gauge transformations which preserve the form of the Lax operator of the cKP hierarchy. One of them is differential type and the other is integral type. Through two such gauge transformations we obtain not only the Wronskian-type tau-functions for the cKP hierarchy, but also the binary-type tau-functions which have not been obtained before. (C) 1997 American Institute of Physics.
URI: http://hdl.handle.net/11536/380
ISSN: 0022-2488
Volume: 38
Issue: 8
Begin Page: 4128
End Page: 4137
Appears in Collections:Articles